# SDR VNAA0708025

- Difficulty date: August 30, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N260JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7957
- Aircraft time: 7,499 hours, 7,667 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H29X9015
- Part serial: 70787020
- Condition: Separated
- Location: Lt Mlg
- Part time: 193 hours, 216 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT HAND INBOARD MAIN TIRE TREAD HAD PARTIALLY SEPARATED AND SHREDDED UPON LANDING.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE LEFT HAND FLAP.  MAINTENANCE REMOVED AND REPLACED THE LEFT HAND INBOARD MAIN TIRE.  MAINTENANCE ISSUED TEMP REPAIR 10861 PER REO 601R-57-52-658 FOR THE FLAP DAMAGE.  AIRCRAFT WAS RELEASED FOR SERVICE.
